# SDR ZZDA2011484

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT FRAME, STA 210, LONG 15, CRACKED.  ACCOMPLISHED DOOR AFT FRAME DOUBLER REPAIR PER B717 SRM 51-70-10.
